DR B REPLIES....... NEUROLOGISTS OUTCOME

From Dr B....

Unfortunately, the top neurologist who you saw is clearly not a top RLS

specialist. His advice is absolutely incorrect and as you have noted it

should not be followed. You are already on a high dose of Mirapex

(Mirapexin) and are developing augmentation (worsening of your RLS from

taking a dopamine agonist like Mirapex) which means that increasing the dose

will only add fuel to the fire. Adding Sinemet and Madopar will also worsen

this augmentation so should not be taken.

Pregabalin is a reasonable drug but you did not state how much you are

taking for me to determine if you could take more.

The recommended treatment for your RLS would be to get off the Mirapex and

treat your RLS symptoms with a potent opioid (methadone, oxycodone, etc.).

However, you will experience great difficulty finding a physician to

prescribe this treatment.

Margaret will be taking notice!!!

5 Replies

oldestnewest
  • He is the best!! And said almost to the word what i had said to you.

    But he is right, getting a potent opioid will be almost impossible from a doctor here in the UK.

    Methadone is definately one you wouldnt get, Oxycodene is a possiblity, but i guess it depends on what your doctor would be like on prescribing such a med.

    Good luck, and keep us informed

  • My doc doesn't even want me to take co- codamol!, but he is quite happy to prescribe ropinirole!!!!

  • I did get opioids.

    The problem with that is that I keep needing a higher dose

    month after month to have the same effect.

    Taking a holiday from the drugs for a month makes life

    a living Heck... You start to understand why Pharmacies

    get robbed of Opioids.

  • Well, Dr. B. IS the best:o) He gave you word for word almost what I would have said. so what you typed is what another doctor told you to do with meds, and Dr. B shot him down, right? That advice is soooo bad, you need another doctor. Opiates are still easier to get in the US, maybe not for long, though.

    so, Good Luck, and let us know how it goes. You definitely beed to get off the miraoex to kill the sugmentation. Whoever your doctor is, does not know how to use the RLS meds at all, which unfortunately is all too true of too many doctors on your side and my side of the pond.

    Donna/USA

  • his web site is rlshelp.org for those of you reading this that do not know.

You may also like...